# SDR C2XA03CL202

- Difficulty date: December 19, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N27512
- Make and model: Emb EMB-135ER
- Aircraft serial: 145274
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Access Door
- Condition: Sticking
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2438 THE CREW REPORTED, COULD NOT OPEN THE LANDING GEAR EMERGENCY EXTENSION ACCESS DOOR LOCATED IN THE COCKPIT.  MAINTENANCE INSPECTED AND LUBED AND UNSTUCK THE ACCESS DOOR.  OPERATIONAL CHECKS WERE GOOD.
